# SDR SWAA2020012874802

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1672 BATTERY PACK WILL NOT CHARGE.   REPLACED M1672 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AND PERFORMED GOOD TEST ON NEW BATTERY PACK PER B737 AMM 33-51-06-960-805.
